# SDR AALA202409046843

- Difficulty date: September 1, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 33,685 hours, 4,534 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRFT WAS NOT GROUNDED: SEAT 12H EMERGEMNCY LIGHT INOPERATIVE. MAINTENANCE FOUND LOOSE CONNECTOR, PROPERLY SECURED CONNECTOR PER AMM 33-51-00.
